# SDR AALA202108231528

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,531 hours, 14,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Alignment
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE BUSTLE 1R DOOR MISALIGNED. ACCOMPLISHED AND COMPLETED FUNCTIONAL OPERATION OF GIRT BAR INCLUDING ADJUSTMENT OF THE SLIDE BUSTLE PER 25-61-00.
